# SDR DALA2021070103612

- Difficulty date: June 30, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 87,507 hours, 39,677 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 673 DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS:602. CORRECTIVE ACTION: ADJUSTED KNUCKLE KNOCKER CLEARANCE. NOW OPS NORMAL. (1859101)
